Alert archive / Texas / Lake Wind Advisories in 2011

Lake Wind Advisory 13, NWS Shreveport, LA

April 14, 20114 states

NWS Shreveport, LA issued this lake wind advisory at Apr 14, 2011, 3:38 PM CDT for 4 states. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2011, 3:38 PM CDT (20:38 UTC)
In effect from
Apr 15, 2011, 10:00 AM CDT
Expired
Apr 15, 2011, 8:00 PM CDT
In force
10 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WWUS74 KSHV 142038
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
338 PM CDT THU APR 14 2011

...A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF THE FOUR STATE
REGION FROM 10 AM CDT FRIDAY MORNING UNTIL 8 PM CDT FRIDAY
EVENING...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-150445-
/O.NEW.KSHV.LW.Y.0013.110415T1500Z-110416T0100Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
338 PM CDT THU APR 14 2011

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. 

* TIMING: STRONG WESTERLY WINDS WILL INCREASE ACROSS AREA LAKES
  AROUND MID-MORNING FRIDAY AND CONTINUE THROUGH SUNSET FRIDAY 
  EVENING.

* WINDS: WESTERLY WINDS OF 15 TO 25 MPH GUSTING TO 30 TO 35 MPH
  CAN BE EXPECTED.

* IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH WHITE
  CAPS AND ERRATIC GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$


09
3 follow-up statements
957 
WWUS74 KSHV 150211
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 PM CDT THU APR 14 2011

...A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF THE FOUR STATE
REGION FROM 10 AM CDT FRIDAY MORNING UNTIL 8 PM CDT FRIDAY
EVENING...

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-151015-
/O.CON.KSHV.LW.Y.0013.110415T1500Z-110416T0100Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
911 PM CDT THU APR 14 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
FRIDAY. 

* TIMING: STRONG WESTERLY WINDS WILL INCREASE ACROSS AREA LAKES
  AROUND MID-MORNING FRIDAY...CONTINUING THROUGH SUNSET FRIDAY
  EVENING.

* WINDS: WESTERLY WINDS OF 15 TO 25 MPH GUSTING TO 30 TO 35 MPH 
  CAN BE EXPECTED. 

* IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH 
  WHITE CAPS AND ERRATIC GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

05
475 
WWUS74 KSHV 151012
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 AM CDT FRI APR 15 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-152100-
/O.CON.KSHV.LW.Y.0013.110415T1500Z-110416T0100Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
512 AM CDT FRI APR 15 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM CDT THIS EVENING...

* TIMING: STRONG WEST AND NORTHWESTERLY WINDS WILL INCREASE ACROSS
  AREA LAKES DURING MID TO LATE MORNING...AND CONTINUE THROUGH
  SUNSET THIS EVENING.

* WINDS: WESTERLY WINDS OF 15 TO 25 MPH GUSTING TO 30 TO 35 MPH 
  CAN BE EXPECTED. 

* IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH 
  WHITE CAPS AND ERRATIC GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

24
622 
WWUS74 KSHV 152008
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CDT FRI APR 15 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-160100-
/O.CON.KSHV.LW.Y.0013.000000T0000Z-110416T0100Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...
SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT...
PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER...
JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON...
CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
308 PM CDT FRI APR 15 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 MPH GUSTING TO 30 TO
  40 MPH CAN BE EXPECTED.

* IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH 
  WHITE CAPS AND ERRATIC GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.
THESE WINDS WILL ONLY GRADUALLY BEGIN TO SUBSIDE AFTER SUNSET.

&&

$$

VII

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Apr 14, 12:04 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 14, 12:04 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT THU APR 14 2011

.DISCUSSION...
ADDED SOME SLIGHT CHANCE POPS TO THE EASTERN ZONES FOR THE ONGOING
SHOWER ACTIVITY THAT CONTINUES TO MOVE NORTH FROM N CNTRL LA INTO
SRN AR. ALSO LOWERED MAX TEMPS FOR THIS AFTERNOON BY A DEGREE OR
TWO AREAWIDE DUE TO THE EXTENSIVE CLOUD COVER.

UPDATED PRODUCTS HAVE BEEN SENT.  /09/

&&

.PREV DISCUSSION... /ISSUED 1025 AM CDT THU APR 14 2011/

DISCUSSION...
POTENTIAL STILL EXISTS FOR SIGNIFICANT SEVERE WEATHER ACROSS
PORTIONS OF THE CWA TODAY. DRYLINE IS ALREADY BECOMING WELL
ESTABLISHED WEST OF DFW METROPLEX PER 14Z SFC ANALYSIS AND SHOULD
BE LOCATED ROUGHLY PARALLEL TO AND JUST EAST OF I-35 BY MID
AFTERNOON. THE SEVERE THREAT WILL CONTINUE INTO THE EVENING AND
OVERNIGHT HOURS AND EXTENDS AS FAR SOUTH AS THE I-20 CORRIDOR WITH
THE GREATEST THREAT TO THE NORTH.

SCATTERED SHOWERS CONTINUE THIS MORNING GENERALLY EAST OF A
TEXARKANA TO NATCHITOCHES LINE. NO MAJOR CHANGES ARE PLANNED TO
FORECAST FOR THE REST OF THE MORNING. ANOTHER UPDATE WILL LIKELY
BE SENT SHORTLY BEFORE NOON TO REMOVE MORNING WORDING FROM THE
ZONES.  /09/

AVIATION...
CEILINGS ARE PRETTY MUCH BEHAVING AS EXPECTED ACROSS MOST TERMINAL
LOCATIONS THIS MORNING. EAST TEXAS TERMINALS ARE SEEING MOSTLY VFR
CEILINGS WITH POCKETS OF MVFR ACROSS THE REGION. ELSEWHERE...VFR
CEILINGS AT OR AROUND 4-6KFT WERE PRETTY COMMON WITH THIS MOISTURE
QUICKLY APPROACHING THE MLU AND ELD TERMINAL LOCATIONS. ISENTROPIC
LIFT WAS SUFFICIENT TO PRODUCE ISOLATED SHOWERS ACROSS PORTIONS OF
NORTHWEST AND NORTH CENTRAL LOUISIANA BUT THIS SHOULD CONTINUE TO
TAPER DOWN THROUGH THE MORNING.

A VERY STRONG PRESSURE GRADIENT IS PRESENT ACROSS THE REGION TODAY
AND WITH SUFFICIENT MIXING...EXPECT TO SEE SUSTAINED WINDS NEAR 15KTS
WITH HIGHER GUSTS...ESPECIALLY ACROSS THE NE TX TERMINAL LOCATIONS.

BY LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS...STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A DRYLINE
ACROSS NORTH CENTRAL TEXAS INTO SOUTH CENTRAL OKLAHOMA. THIS ACTIVITY
WILL PUSH INTO SE OK/SW AR/NE TX AND SW AR THIS EVENING INTO THE
OVERNIGHT HOURS. TEMPO AND VCNTY TSTMS ARE ALREADY IN MOST
TERMINAL LOCATIONS AND WILL CONTINUE THIS THINKING WITH THE 18Z
PACKAGE.

PREV DISCUSSION... /ISSUED 856 AM CDT THU APR 14 2011/

DISCUSSION...
SCATTERED SHOWERS HAVE DEVELOPED IN NW LA SOUTH OF I-20. THESE
SHOWERS WILL LIKELY BE CONFINED TO THE EASTERN HALF OF THE CWA
THROUGH THE REMAINDER OF THE MORNING. UPDATED WX/POP/QPF GRIDS FOR
THIS ACTIVITY. UPDATED PRODUCTS HAVE ALREADY BEEN SENT.  /09/

PREV DISCUSSION... /ISSUED 520 AM CDT THU APR 14 2011/

DISCUSSION...
TEMPERATURES RANGING FROM MID 60S WEST...TO MID 50S EAST. SKIES
ARE MOSTLY CLOUDY WITH SOME LOW CLOUDS OVER DEEP EAST TEXAS...BUT
MOST OF THIS IS CIRRUS A PLENTY. THE WATER VAPOR SHOWS MID AND
UPPER LEVEL DRY AIR OVER OK AND N TX...WHICH WILL CLEAR OUT THE
SKIES BY MID TO LATE MORNING AND ENHANCE THE SEVERE THREAT BY
TONIGHT. UNTIL THEN...WARM SUNSHINE WILL PUSH THE MERCURY INTO THE
LOW TO MID 80S TODAY. IT LOOKS LIKE MAV IS THINKING CLOUDY ALL DAY
WITH MID TO UPPER 70S. HOWEVER...MAV TEMPS DO IMPROVE FOR TONIGHT
AND THE REST OF THE SHORT TERM AND HAVE BEEN BLENDED INTO TOMORROW
AND THE WEEKEND. WE WILL MORE THAN LIKELY HAVE A LAKE WIND
ADVISORY FOR TOMORROW FOR MUCH IF NOT ALL OF THE AREA.

BACK TO THE WATER VAPOR...THE NEXT SYSTEM IS FAST ON APPROACH...NOW
OVER THE FOUR CORNERS AND IS STILL FORECAST TO WHIP EAST BECOMING
NEGATIVELY TILTED OVER THE PLAINS. WE WILL BE QUITE WARM AND
CAPPED MUCH OF THE DAY...BUT MID TO LATE AFTERNOON WILL SEE THAT
BEGIN TO CHANGE OVER THE NW CORNER OF THE CWA. NAM IS THE WORSE
CASE SCENARIO WITH A DOUBLE BARREL SURFACE LOW BY 03Z AND HAS I-30
CORRIDOR WITH HELICITY OF 350 TO 450 00-03Z INCREASING TO 500 BY
06Z. 0 TO 1 KM WINDS INCREASING FROM 30 TO 45 KTS. THE 850 TO 700
MB LAYER HAS 8 C/KM LAPSE RATES AND WET BULB ZERO HEIGHTS AROUND
9KFT. IN ADDITION...A PRETTY GOOD AXIS OF CAPE WILL DO BETTER THAN
2000 J/KG. WE HAVE INCLUDED NOT ONLY SOME MAY BE SEVERE WORDING
WHICH HAS BEEN EXPANDED SOUTH TO ALONG I-20...BUT THE I-30 CORRIDOR
TEXT WORDING INCLUDES VARIOUS POSSIBLE THREATS...ISOLATED TORNADOES
ALONG THE WARM FRONT BEOFRE SUNSET AND FOR HAIL AND DAMAGING
WINDS AHEAD OF THE DRY LINE/COLD FRONT DURING MUCH OF THE EVENING
HOURS. THE SYSTEM SHOULD WEAKEN A BIT BEYOND MIDNIGHT.

THE SPC HAS EXPANDED THE SLIGHT RISK FOR THEIR DAY ONE AND
INTRODUCED A MODERATE RISK FROM EXTREME NE TX...TO E OK/W AR AND
SE KN. THE MODELS ARE A BIT FARTHER SOUTH WITH THE WHOLE LOW
PRESSURE STACK AND THIS COULD BE A LONG EVENING AND OVERNIGHT
WITH ONGOING WEATHER. PERHAPS THE WORSE YET THIS SPRING ESPECIALLY
OVER NORTHERN AREAS.

LITTLE CHANGE TO EXTENDED AS MODELS ARE BACK AND FORTH A BIT WITH
THE RAIN...EURO IS THE MOST CONSISTENT OVER THE LAST FEW DAY AND
STILL LIKES BARELY CLEARING ONE SYSTEM AS THE NEXT BRINGS IN MORE
RAIN FOR LATE WEEK...HOPE SO. MEX BLENDED INTO NEXT WEEK. /24/

AVIATION...
MVFR CIGS CONTINUE TO SPREAD N ACROSS E TX THIS MORNING...BENEATH AN
EXTENSIVE CIRRUS CANOPY IN PLACE ACROSS THE REGION. THESE MVFR CIGS
SHOULD REACH THE RED RIVER OF SRN OK/NE TX BETWEEN 12-15Z...AND
COULD AFFECT THE SHV/TXK TERMINALS BRIEFLY DURING THIS TIME AS WELL
BEFORE THEY BEGIN TO MIX OUT BY MID/LATE MORNING. AS THE CIRRUS
CANOPY EXITS THE REGION FROM THE W BY LATE MORNING/MIDDAY...DIURNAL
HEATING WILL LEAD TO THE DEVELOPMENT OF A SCT CU FIELD AREAWIDE AS
LOW LEVEL MOISTURE ADVECTION CONTINUES...AND LOW CIGS THIS MORNING
LIFT. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL EMERGE OUT OVER
THE PLAINS LATE THIS AFTERNOON...WITH INITIAL SHORTWAVE ENERGY
EJECTING NE AHEAD OF THE LOW ACROSS NE TX/SE OK/SW AR HELPING TO
TRIGGER SCT STRONG/SVR CONVECTION BETWEEN 22-00Z...IN VC OF AN NW TO
SE ORIENTED INVERTED SFC TROUGH THAT WILL LIFT NWD THIS EVENING. THE
TXK TERMINAL WILL BE THE MORE PRIME LOCATION FOR SEEING CONVECTION
THIS EVENING...WITH ADDITIONAL REDEVELOPMENT LIKELY THIS EVENING AS
THEY PROGRESS NE ACROSS SE OK/SW AR/EXTREME NE TX. ADDITIONAL
CONVECTION WILL FIRE FARTHER W ACROSS SE OK AFTER 06Z...AND RAPIDLY
PROGRESS ESE ACROSS NE TX/SW AR AND NW LA THROUGH 12Z...ALONG A
STRONG COLD FRONT. THUS...WILL LIKELY MENTION VCTS FOR ALL TERMINALS
EXCEPT LFK WITH THE FROPA IN THE UPCOMING 12Z TAFS. BUT PRIOR TO THE
FROPA...MVFR CIGS WILL AGAIN REDEVELOP/SPREAD NNE ACROSS THE
REGION...BEFORE CIGS QUICKLY LIFT AFTER THE FROPA. SSE WINDS WILL
INCREASE TO 10-15KTS AFTER 15Z...WITH GUSTS TO 18-23KTS ESPECIALLY
DURING THE AFTERNOON AND EVENING. WINDS WILL VEER TO THE SW AND
DIMINISH SLIGHTLY LATE OVER E TX/SE OK/SW AR...WITH THE APPROACH OF
THE FRONT. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  63  74  49  73 /  20  40  20  10  10
MLU  83  66  78  48  72 /  20  40  30  10  10
DEQ  80  55  69  41  70 /  20  60  20  10  10
TXK  81  60  72  44  70 /  20  60  20  10  10
ELD  81  61  73  46  70 /  20  60  30  10  10
TYR  82  58  73  47  74 /  10  30  10  10  10
GGG  83  61  74  47  73 /  10  40  20  10  10
LFK  85  64  79  47  76 /  10  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

09/13
Hazardous weather outlook, Apr 14, 11:58 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT THU APR 14 2011

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-151200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-
1158 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND CONTINUE INTO THIS EVENING. A STRONG UPPER LOW WILL
MOVE OVER THE AREA TONIGHT. IN ADDITION...A SURFACE LOW MAY
DEVELOP OVER THE I-30 CORRIDOR THIS EVENING...WHICH WOULD ENHANCE
THE TORNADO THREAT. THEN...LATER IN THE EVENING...AS THE DRYLINE
AND COLD FRONT PUSH EASTWARD...MORE THUNDERSTORMS WILL
DEVELOP...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF
PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN END
AFTER MIDNIGHT AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE
WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH
ARKANSAS. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS WILL BE NEEDED LATE THIS AFTERNOON AND
CONTINUING INTO TONIGHT.

ARZ072-073-LAZ001>006-010>014-TXZ124>126-136>138-150-151-151200-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA-
1158 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A DRYLINE AND COLD FRONT WILL PUSH EASTWARD THIS EVENING AND
OVERNIGHT PRODUCING STRONG TO POSSIBLY SEVERE THUNDERSTORMS...SOME
WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING
WINDS. THE THREAT SHOULD BE COMING TO AN AROUND DAYBREAK AS DRIER
AND MORE STABLE AIR SPREADS IN FROM THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH
ARKANSAS AND NORTH LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR
THUNDERSTORMS WILL BE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT.

LAZ017>022-TXZ149-152-153-165>167-151200-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1158 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL BE DEVELOPING ALONG A DRYLINE AND COLD FRONT
OVERNIGHT. HOW FAR SOUTH THE DEVELOPING LINE MAY EXTEND IS STILL
UNCERTAIN...BUT THE CHANCE FOR THUNDERSTORMS WILL BE DIMINISHING
DURING THE EARLY PART OF FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER LOUISIANA.
OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT.

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:29 PM CDTRed Flag WarningSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more28 hr

Nearby

Lake Wind Advisories in Texas, 2011Lake Wind Advisories in Louisiana, 2011Lake Wind Advisories in Arkansas, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.